# SDR HEEA078147

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: 407064105102
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT TUBE DAMAGED BEYOND LIMITS.  TUBE WAS FULL OF WATER UPON REMOVAL FROM AIRCRAFT.
